# SDR AALA20060602

- Difficulty date: August 23, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 4G AND 5G INOPERATIVE.  RESECURED CONNECTORS FOR EMERGENCY LIGHTS AT SEATS 4G AND 5G. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
